Automata on infinite biposets

Németh Zoltán L.: Automata on infinite biposets. In: Acta cybernetica, (17) 4. pp. 765-797. (2006)

[thumbnail of Nemeth_2006_ActaCybernetica.pdf]
Preview
Cikk, tanulmány, mű
Nemeth_2006_ActaCybernetica.pdf

Download (327kB) | Preview

Abstract

Bisemigroups are algebras equipped with two independent associative operations. Labeled finite sp-biposets may serve as a possible representation of the elements of the free bisemigroups. For finite sp-biposets, an accepting device, called parenthesizing automaton, was introduced in [6], and it was proved that its expressive power is equivalent to both algebraic recognizability and monadic second order definability. In this paper, we show, how this concept of parenthesizing automaton can be generalized for infinite biposets in a way that the equivalence of regularity (defined by acceptance with automata), recognizability (defined by homomorphisms and finite ω-bisemigroups) and MSO-definability remains true.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2006
Volume: 17
Number: 4
ISSN: 0324-721X
Page Range: pp. 765-797
Language: English
Place of Publication: Szeged
Event Title: International Conference on Automata and Formal Languages (11.) (2005) (Dobogókő)
Related URLs: http://acta.bibl.u-szeged.hu/38522/
Uncontrolled Keywords: Számítástechnika, Kibernetika, Automaták
Additional Information: Bibliogr.: p. 796-797. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2022. Jun. 16. 09:56
URI: http://acta.bibl.u-szeged.hu/id/eprint/12795

Actions (login required)

View Item View Item